RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kostromina, Yuliya Vladimirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:109
Abstract pages:480
Full texts:110
References:79
E-mail: ,

http://www.mathnet.ru/eng/person65317
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Yu. V. Kostromina, “Orthogonality of the Modules of Dual Groups”, Mat. Zametki, 97:1 (2015),  80–84  mathnet  mathscinet  zmath  elib; Math. Notes, 97:1 (2015), 69–72  isi  scopus
2012
2. J. V. Kostromina, “Warfield's duality and Malcev's matrix”, Fundam. Prikl. Mat., 17:8 (2012),  77–94  mathnet; J. Math. Sci., 197:5 (2014), 635–648  scopus
3. Yu. V. Kostromina, “Investigation of Some Homomorphism Groups of Abelian Groups”, Mat. Zametki, 91:6 (2012),  942–945  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 885–888  isi  elib  scopus
4. Ju. V. Kostromina, “Arnold's duality and Malcev's matrices”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 2(18),  23–28  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019